Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from heart palpitations. Taking synthroid, crestor. History of anxiety, high BP. Causes?

Periodically, I have what feels like heart flutters. Kind of like my heart is stutter stepping. Has been a while since I felt this way, but I feel it this morning after having 3 alcohol beverages last night and dancing quite a bit. I am NOT dizzy shoe of breath,or having any pain; just anxious about it. I am a 45 year old taking synthroid , Crestor, bystolic and hctz for blood pressure, clonopin for anxiety .
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and thanks for writing in
The causes for the heart palpitations in your case are:
1. Hypothyroidism: Get checked your Thyroid function test and adjust your dose of synthroid according to that. Low or high doses can cause heart palpitations.

2. Anxiety: It is the major cause for this. Make your self relax and consult your doctor for medication and counselling.

3. Problem in conduction system of heart like Atrial Fibrillation or PSVT.

A simple EKG at the time of episode or holter examination can get you to a diagnosis. Consult your cardiologist and go for investigations order by him/her.

Hope this will help you.
Best Wishes
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor